hi I posted a few weeks ago about my hyper symptoms while on the lowest dose of synthroid. My doctor said stop the medication 2 weeks ago. Now I'm experiencing periods of sweating and my pulse goes up to 84 (My bp is still around 95/59 and my normal resting pulse is around 60). Is this a common withdrawal symptom? My doctor now wants to monitor my heart in a 24-hour test. I think its the lack of synthroid. Has anyone gone thru this?
hi..I have never gotten a diagnosis - just that my TSH was 6 you need to take synthroid. I live in a small town - we don't have an endo up here so its just hit or miss. My FT3 was not checked. I guess I will just have to wait and see if I get normal again.
I've been through this with other problems with my neurologist and ENT - both said "gosh we don't know whats wrong - sorry - let us know if you find out.
at least you need to get retested now. Ask for TSH, FT3 and FT4. Also ask them to test for thyroid antibodies. Once you get the results we will have a better idea of what is going on and may be able to guide you.
Please also ask them to test for iron, B12 and D3.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.